Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Shell1982

Losing weight on accutane...

I'm 3 weeks in and I've noticed that I've been losing weight…how will this affect my cummulative dose?

Will I end up having to take less??

Share this post


Link to post
Share on other sites

Hi There,

I don't know the answer to your question, but just wanted to say that I am losing weight too. I am not sure why as I am not doing anything different.

Does anyone know if Accutane makes you lose weight?

Sam

Share this post


Link to post
Share on other sites

My apetite has decreased a bit too. But, I know the main reason for losing weight is that I'm on a super healthy regime with very little saturated fats and very little carbs aside from rice and oats. I eat quite a lot though (like 5 times a day)...

I just wonder whether this will affect the amount I have to take...

Share this post


Link to post
Share on other sites
My apetite has decreased a bit too. But, I know the main reason for losing weight is that I'm on a super healthy regime with very little saturated fats and very little carbs aside from rice and oats. I eat quite a lot though (like 5 times a day)...

I just wonder whether this will affect the amount I have to take...

Share this post


Link to post
Share on other sites

dam... my appetite has increased... I'm worried about gaining weight!! Is that bad?

Share this post


Link to post
Share on other sites

I was at 63-64 kilos when i started accutane and since gone down to 60-61 kilos my derm told me to be really careful cuz she wouldn't be able to up my dosage if i kept losing weight. She was like especially with summer like as if i was trying to lose wieght but i'm not...

That's just what my derm told me :think:

Share this post


Link to post
Share on other sites

I wish my appetite would decrease.. It seems like I'm always hungry!

Share this post


Link to post
Share on other sites

Don't get too hooked up on minimum dosages. You have monthly checkups for a reason. Your derm will look at your face, and can tell you when you've had enough.

Share this post


Link to post
Share on other sites

I actually gained weight on Accutane and now that I'm done I'm losing it again......don't have to eat all those high fat meals anymore.

Share this post


Link to post
Share on other sites

Hey, I'm on month 2 of Accutane, I'm actually putting on weight, I have noticed I'm not eating as much but I'm also on the combined contraceptive pill which increases water retention so I guess thats what is making me seem a little bloated from time to time!

Share this post


Link to post
Share on other sites

i'm making sure i eat 65gs of fat a day. eating any more makes me feel a bit gross. but i don't want to lose too much weight though as i break out worse when i lose weight.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×